# SDR CHQA201100008

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 22,439 hours, 17,444 cycles
- Engine: Allsn AE3007A
- Engine time: 21,423 hours, 17,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT WITH THE EMERGENCY LIGHT SWITCH IN THE OFF POSITION, THE FLOOR PROXIMITY LIGHT STRIPS BETWEEN ROWS 7 AND 11 WERE STILL ILLUMINATED.  MAINTENANCE PERFORMED AN ELECTRICAL RESET IAW AMM 24-60-00 WITH NO DEFECTS NOTED.
